# SDR IPXA2024032226466

- Difficulty date: March 13, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 70,850 hours, 24,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 146T56498
- Condition: Corroded
- Location: Bs 1602 Rbl 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO PLATE CRACK AT CEILING AREA STA 1602 RBL 66 (REPLACE) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.141 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMA
